# SDR SIMA200126504

- Difficulty date: September 21, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N305AE
- Make and model: Saab 340B
- Aircraft serial: 340B305
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Track
- Part number: 7253710871
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - AIRSTAIR TRACK CORRODED, REMOVED AND REPLACED AIRSTAIR TRACK IAW SAAB SRM 51-40-21 AND 51-40-22.  (M)
